# SDR FDEA202407080971

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N140FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43541
- Aircraft time: 13,228 hours, 6,123 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113T3100107G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP LEADING EDGE WITH DELAMINATION AT 60" FROM OUTBOARD   FITTING NO 1. LEFT WING OUTBOARD FLAP LEADING EDGE AT 60" FROM OUTBOARD FITTING NO 1 WAS   REPAIRED IAW B767 SRM 57-53-01-2R TABLE I AND SRM 51-70-03-0G PAR 5.A FIG 9 REV 88 DEC   15/2023
